# SDR CA120509006

- Difficulty date: May 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,834 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) RAMP CREW NOTICED SMOKE EMANATING FROM RT MAIN GEAR ON ARRIVAL AT GATE.   CFR REMAINED ON STANDBY UNTIL TEMPERATURES SUBSIDED.  RT MLG BRAKE TEMP INDICATING 490C ON NR 3 BRAKE AND 490C ON NR 4 BRAKE.  LT 250 C.  EMERGENCY DECLARED BY SOMEONE DUE SMOKING BRAKES AT GATE.  RT BTMU REPLACED IAW AMM 32-47-18-400.  BRAKES BLED AND OPS TEST CARRIED OUT IAW TSM 32-42-00-810-922.  NIL FAULTS FOUND, CONS. SERV.
